In this paper, introduced a new accelerated iterative algorithm in -quasi firmly nonexpansive multi-valued mappings in modular function spaces and present some results for convergence to a fixed point in this mapping, we use faster convergence theorem to comparison our iteration with some other iterations and introduced numerical example. As an application, we have referred to previous work by other researchers.
Salman, B. Baqi and Salman Abed, S. (2023). New accelerated iterative algorithm for -quasi firmly nonexpansive multiValued mappings. International Journal of Nonlinear Analysis and Applications, 14(1), 1825-1833. doi: 10.22075/ijnaa.2022.7059
MLA
Salman, B. Baqi, and Salman Abed, S. . "New accelerated iterative algorithm for -quasi firmly nonexpansive multiValued mappings", International Journal of Nonlinear Analysis and Applications, 14, 1, 2023, 1825-1833. doi: 10.22075/ijnaa.2022.7059
HARVARD
Salman, B. Baqi, Salman Abed, S. (2023). 'New accelerated iterative algorithm for -quasi firmly nonexpansive multiValued mappings', International Journal of Nonlinear Analysis and Applications, 14(1), pp. 1825-1833. doi: 10.22075/ijnaa.2022.7059
CHICAGO
B. Baqi Salman and S. Salman Abed, "New accelerated iterative algorithm for -quasi firmly nonexpansive multiValued mappings," International Journal of Nonlinear Analysis and Applications, 14 1 (2023): 1825-1833, doi: 10.22075/ijnaa.2022.7059
VANCOUVER
Salman, B. Baqi, Salman Abed, S. New accelerated iterative algorithm for -quasi firmly nonexpansive multiValued mappings. International Journal of Nonlinear Analysis and Applications, 2023; 14(1): 1825-1833. doi: 10.22075/ijnaa.2022.7059